Alert archive / Nebraska / Heat Advisories in 2012
Heat Advisory 6, NWS North Platte, NE
NWS North Platte, NE issued this heat advisory at Jul 1, 2012, 4:08 PM CDT for 16 counties in Nebraska. It took effect at Jul 2, 2012, 12:00 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2012, 4:08 PM CDT (21:08 UTC)
- In effect from
- Jul 2, 2012, 12:00 PM CDT
- Expired
- Jul 6, 2012, 9:00 PM CDT
- In force
- 4 days
- Issued by
- NWS North Platte, NE
Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, Rock County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 60 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 358 J/kg
- Mixed-layer CIN
- -507 J/kg
- Mixed-layer LCL
- 1637 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -126 m²/s²
- 0-3 km storm-relative helicity
- -81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
479 WWUS73 KLBF 012108 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 408 PM CDT SUN JUL 1 2012 .AN EXTENDED PERIOD OF HOT WEATHER IS EXPECTED THIS WEEK. AFTERNOON HIGHS AROUND 100 ARE EXPECTED MONDAY THROUGH THURSDAY. THESE HOT TEMPERATURES...COMBINED WITH HIGH HUMIDITY...WILL CREATE A HEAT INDEX AROUND 100 DEGREES EACH DAY. VERY LITTLE RELIEF IS EXPECTED EACH NIGHT WITH LOWS IN THE LOWER TO MID 70S. NEZ005>010-025>029-037-038-059-070-071-020900- /O.NEW.KLBF.HT.Y.0006.120702T1700Z-120706T0200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 408 PM CDT SUN JUL 1 2012 ...HEAT ADVISORY IN EFFECT FROM NOON MONDAY TO 9 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO 9 PM CDT THURSDAY. * HEAT INDICES: TEMPERATURES AROUND 100 IN THE AFTERNOON HOURS COMBINED WITH HIGH HUMIDITY WILL RESULT IN HEAT INDICES AROUND 100 EACH DAY. LITTLE RELIEF IS EXPECTED AT NIGHT WITH LOW TEMPERATURES ONLY FALLING INTO THE LOWER TO MID 70S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ KAR
11 follow-up statements
931 WWUS73 KLBF 020846 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 346 AM CDT MON JUL 2 2012 .DUE TO HIGH PRESSURE CONTINUING OVER THE AREA...AN EXTENDED PERIOD OF UNUSUALLY HOT WEATHER IS EXPECTED THIS WEEK. NEZ005>010-025>029-037-038-059-070-071-022045- /O.CON.KLBF.HT.Y.0006.120702T1700Z-120706T0200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 346 AM CDT MON JUL 2 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THURSDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THURSDAY. * HEAT INDICES: TEMPERATURES IN THE UPPER 90S TO LOWER 100S IN THE AFTERNOONS COMBINED WITH HUMIDITY WILL RESULT IN HEAT INDICES OF 100 OR HIGHER EACH DAY FOR MOST OF THIS WEEK. DURING THE NIGHT...TEMPERATURES WILL FALL INTO THE UPPER 60S TO LOWER 70S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ SPRINGER
491 WWUS73 KLBF 022038 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 338 PM CDT MON JUL 2 2012 .DUE TO HIGH PRESSURE CONTINUING OVER THE AREA...AN EXTENDED PERIOD OF UNUSUALLY HOT WEATHER IS EXPECTED THIS WEEK. NEZ005>010-025>029-037-038-059-070-071-031000- /O.CON.KLBF.HT.Y.0006.000000T0000Z-120706T0200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 338 PM CDT MON JUL 2 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY. * HEAT INDICES: TEMPERATURES IN THE UPPER 90S TO 105 IN THE AFTERNOONS COMBINED WITH HUMIDITY WILL RESULT IN HEAT INDEX READINGS AROUND 100 DEGREES EACH DAY FOR MOST OF THIS WEEK. DURING THE NIGHT...TEMPERATURES WILL FALL INTO THE UPPER 60S TO LOWER 70S. * IMPACTS: HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ MASEK
496 WWUS73 KLBF 030903 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 403 AM CDT TUE JUL 3 2012 .DUE TO HIGH PRESSURE CONTINUING OVER THE AREA...AN EXTENDED PERIOD OF UNUSUALLY HOT WEATHER IS EXPECTED THIS WEEK. NEZ005>010-025>029-037-038-059-070-071-031715- /O.CON.KLBF.HT.Y.0006.000000T0000Z-120706T0200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 403 AM CDT TUE JUL 3 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY. * HEAT INDICES: TEMPERATURES IN THE UPPER 90S TO LOW 100S IN THE AFTERNOONS COMBINED WITH HUMIDITY WILL RESULT IN HEAT INDEX READINGS OF 100 DEGREES OR HIGHER EACH DAY FOR MOST OF THIS WEEK. DURING THE NIGHT...TEMPERATURES WILL FALL INTO THE UPPER 60S TO LOWER 70S. * IMPACTS: HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ SPRINGER
459 WWUS73 KLBF 032011 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 PM CDT TUE JUL 3 2012 .HOT WEATHER CONTINUES THROUGH MUCH OF THE HOLIDAY WEEK. NEZ005>010-025>029-037-038-059-070-071-040930- /O.CON.KLBF.HT.Y.0006.000000T0000Z-120706T0200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 311 PM CDT TUE JUL 3 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY. * HEAT INDICES: TEMPERATURES IN THE MID 90S TO LOW 100S IN THE AFTERNOONS COMBINED WITH HUMIDITY WILL RESULT IN HEAT INDEX READINGS AROUND 100 DEGREES OR HIGHER EACH DAY FOR MOST OF THIS WEEK. DURING THE NIGHT...TEMPERATURES WILL FALL INTO THE MID 60S TO LOWER 70S. * IMPACTS: REPEATED DAILY HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ MASEK
669 WWUS73 KLBF 040854 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 354 AM CDT WED JUL 4 2012 .HOT WEATHER CONTINUES THROUGH MUCH OF THE HOLIDAY WEEK. NEZ005>010-025>029-037-038-059-070-071-050300- /O.CON.KLBF.HT.Y.0006.000000T0000Z-120706T0200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 354 AM CDT WED JUL 4 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THURSDAY. * HEAT INDICES: TEMPERATURES IN THE MID 90S TO LOW 100S IN THE AFTERNOONS COMBINED WITH HUMIDITY WILL RESULT IN HEAT INDEX READINGS AROUND 100 DEGREES OR HIGHER EACH DAY FOR MOST OF THIS WEEK. DURING THE NIGHT...TEMPERATURES WILL FALL INTO THE MID 60S TO LOWER 70S. * IMPACTS: REPEATED DAILY HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ TAYLOR
831 WWUS73 KLBF 041937 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 237 PM CDT WED JUL 4 2012 .HOT WEATHER CONTINUES THROUGH MUCH OF THE HOLIDAY WEEK. NEZ005>010-025>029-037-038-059-070-071-050900- /O.EXT.KLBF.HT.Y.0006.000000T0000Z-120707T0200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 237 PM CDT WED JUL 4 2012 ...HEAT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT FRIDAY... THE HEAT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT FRIDAY. * HEAT INDICES: TEMPERATURES IN THE MID 90S TO LOW 100S IN THE AFTERNOONS AND EARLY EVENINGS COMBINED WITH HUMIDITY WILL RESULT IN HEAT INDEX READINGS AT OR ABOVE 100 DEGREES THROUGH FRIDAY. DURING THE NIGHT...TEMPERATURES WILL REMAIN WELL ABOVE NORMAL AND ONLY FALL INTO THE UPPER 60S TO LOW 70S. * IMPACTS: REPEATED DAILY HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ MARTIN
859 WWUS73 KLBF 050846 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 346 AM CDT THU JUL 5 2012 .HOT WEATHER TO CONTINUE THROUGH THE END OF THE WORK WEEK. NEZ005>010-025>029-037-038-059-070-071-052100- /O.CON.KLBF.HT.Y.0006.000000T0000Z-120707T0200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 346 AM CDT THU JUL 5 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT FRIDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT FRIDAY. * HEAT INDICES: TEMPERATURES IN THE UPPER 90S TO AROUND 100 ARE EXPECTED ON THURSDAY AND FRIDAY. THE HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY...PRODUCING HEAT INDEXES OF 100 TO 105 DURING THE LATE AFTERNOON AND EVENING HOURS TODAY AND FRIDAY. * IMPACTS: REPEATED DAILY HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ CLB
108 WWUS73 KLBF 052028 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CDT THU JUL 5 2012 .HOT WEATHER TO CONTINUE THROUGH FRIDAY. NEZ005>010-025>029-037-038-059-070-071-060900- /O.CON.KLBF.HT.Y.0006.000000T0000Z-120707T0200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 328 PM CDT THU JUL 5 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT FRIDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT FRIDAY. * HEAT INDICES: TEMPERATURES IN THE UPPER 90S TO AROUND 100 ARE EXPECTED FRIDAY. THE HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY...PRODUCING HEAT INDEXES OF 100 TO 105 DURING THE LATE AFTERNOON AND EVENING HOURS. * IMPACTS: REPEATED DAILY HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
968 WWUS73 KLBF 060854 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 354 AM CDT FRI JUL 6 2012 .HOT WEATHER WILL CONTINUE THROUGH THE EARLY EVENING HOURS. NEZ005>010-025>029-037-038-059-070-071-062100- /O.CON.KLBF.HT.Y.0006.000000T0000Z-120707T0200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 354 AM CDT FRI JUL 6 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * HEAT INDICES: TEMPERATURES IN THE UPPER 90S TO AROUND 105 ARE EXPECTED TODAY. THE HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY...PRODUCING HEAT INDEXES OF 100 TO 105 DURING THE LATE AFTERNOON AND EVENING HOURS. * IMPACTS: REPEATED DAILY HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ CLB
115 WWUS73 KLBF 062035 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 335 PM CDT FRI JUL 6 2012 .HOT WEATHER WILL CONTINUE THROUGH THE EARLY EVENING HOURS. NEZ005>010-025>029-037-038-059-070-071-070200- /O.CON.KLBF.HT.Y.0006.000000T0000Z-120707T0200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 335 PM CDT FRI JUL 6 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * HEAT INDICES: TEMPERATURES IN THE UPPER 90S TO AROUND 105 ARE EXPECTED THIS AFTERNOON AND EVENING. THE HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY...PRODUCING HEAT INDEXES OF 100 TO 105 DURING THE LATE AFTERNOON AND EVENING HOURS. * IMPACTS: REPEATED DAILY HEAT INDEX VALUES OF THIS MAGNITUDE WILL PRESENT AN INCREASED THREAT OF HEAT EXHAUSTION AND HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
601 WWUS73 KLBF 070202 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 902 PM CDT FRI JUL 6 2012 ...HEAT ADVISORY ALLOWED TO EXPIRE... NEZ005>010-025>029-037-038-059-070-071-070315- /O.EXP.KLBF.HT.Y.0006.000000T0000Z-120707T0200Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 902 PM CDT FRI JUL 6 2012 ...HEAT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... THE HEAT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING. TEMPERATURES OVER WESTERN NEBRASKA HAVE MODERATED BEHIND THE COLD FRONTAL PASSAGE. THE HEAT ADVISORY WAS ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this heat advisory went out at Jul 1, 3:39 PM CDT, 29 minutes earlier.
Area forecast discussion, Jul 1, 3:39 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 PM CDT SUN JUL 1 2012 ...PERSISTENT HOT TEMPERATURES THE NEXT SEVERAL DAYS... .SYNOPSIS... SURFACE LOW PRESSURE CONTINUES TO RESIDE ACROSS THE CENTRAL PLAINS REGION THIS AFTERNOON. SOME MAINLY ISOLATED STORMS OFF THE FRONT RANGE AS OF 20Z. TEMPERATURES RANGING FROM NEAR 100 AT KANW AND KVTN TO MID/UPPER 90S ELSEWHERE. SMOKE PLUME APPARENT ON VSBL SAT FROM THE WY/CO FIRES. ALSO A FEW FIRES CONTINUE IN THE SANDHILLS FROM YESTERDAYS LIGHTNING STRIKES. && .SHORT TERM DISCUSSION... TONIGHT...ANY STORMS TO THE WEST ARE LIKELY TO DISSIPATE BEFORE REACHING ANY WESTERN COUNTIES. DEVELOPMENT WITHIN THE AREA ALSO VERY LOW WITH STRONG CAP HOLDING. SO MAINLY CLEAR SKIES FORECAST WITH LOWS 67 TO 73. MONDAY/MONDAY NIGHT...A FEW AFTN AND EVENING STORMS MAY DEVELOP NEAR A FRONTAL BOUNDARY ACROSS NW NEBR. DEVELOPMENT POSSIBLE...ESPECIALLY NEAR THE BOUNDARY EXTENDING THROUGH VALENTINE AND OGALLALA. ANY STORMS SHOULD BE ANCHORED NEAR THIS BOUNDARY...SO A PUSH EASTWARD WILL BE LIMITED. SOUTHEASTERN AREAS SHOULD REMAIN DRY. A FEW STORMS COULD BECOME SEVERE WITH WIND DAMAGE THE MAIN THREAT. HIGHS FROM 96 TO 99 IN THE NORTHWEST BEHIND THIS BOUNDARY...TO 100 TO 103 NEAR AND AHEAD OF BOUNDARY. AREAS NEAR AND EAST OF HWY 83 SHOULD SEE HEAT INDICES 100 TO 102. TUESDAY/TUESDAY NIGHT...THE WEAK FRONT WILL LIFT NORTH TUESDAY MORNING. TIMING AND NAM/GFS CONSENSUS IS TO INCLUDE A SLIGHT CHANCE ACROSS THE NORTH CENTRAL COUNTIES DURING THE AFTERNOON/EVENING. DESPITE INCREASED CLOUD AND THUNDERSTORM POTENTIAL...WIDESPREAD HIGHS 100 OR GREATER. HEAT INDICES ABOVE 100 GENERALLY EAST OF VALENTINE THROUGH HAYES CENTER. WEDNESDAY...CONTINUED HOT. UPPER RIDGE CENTER REMAINS ANCHORED OVER KANSAS. WIDESPREAD HIGHS NEAR 100. HEAT INDICES NEAR 100 GENERALLY EAST OF VALENTINE THROUGH HAYES CENTER ONCE AGAIN. ALTHOUGH A FEW STORMS MAY ROTATE INTO NORTHWESTERN AREAS BY LATE AFTN/EVENING... VERY WARM TEMPERATURES ALOFT SHOULD INHIBIT STORMS FROM SURVIVING LONG ENOUGH. GIVEN THAT TEMPERATURES AND CORRESPONDING HEAT INDICES WILL BE NEAR OR EXCEEDING 100 DEGREES MONDAY THROUGH THURSDAY...A LONG DURATION HEAT ADVISORY HAS BEEN ISSUED. THE HEAT AND HUMIDITY WILL POSE A RISK FOR HEAT RELATED ILLNESSES...ESPECIALLY DUE TO THE EXTENDED PERIOD OF THESE CONDITIONS. && .LONG TERM DISCUSSION... BEFORE MENTIONED HEAT ADVISORY TO CONTINUE THROUGH THURSDAY WITH HIGHS FROM THE UPPER 90S TO 100. UPPER RIDGE PATTERN MAY PERSIST THROUGH SUNDAY WITH LITTLE OR NO RELIEF. THE ECMWF MODEL KEEP A SURFACE HIGH AND SLIGHTLY COOLER TEMPERATURES TO OUR NORTH ACROSS THE DAKOTAS AND MINNESOTA WHILE HOT TEMPERATURES PERSIST ACROSS NEBRASKA. THE GFS INDICATED RELIEF POSSIBLE AS THE COOLER AIR DROPS SOUTH. FAVORING THE HOTTER ECMWF SOLUTION. CURRENT EXTENDED GRID FORECAST INCORPORATES SLIGHTLY COOLER/YET ABOVE NORMAL HIGHS FROM 90 TO 97 TO ACCOUNT FOR MODEL DIFFERENCES. ONLY AN INCLUSION FOR SLIGHT CHANCE POPS IN THE NORTHWEST THURSDAY NIGHT AND BEYOND DUE TO SLIGHT EASTWARD SHIFT OF UPPER RIDGE. && .AVIATION... GENERALLY VFR CONDITIONS THROUGH TOMORROW. AN ISOLATED THUNDERSHOWER IS POSSIBLE LATE THIS AFTERNOON AND THIS EVENING...HOWEVER COVERAGE WILL BE MINIMAL ...THUS NO MENTION IN TAF YET. DRY BOUNDARY LAYER WILL KEEP THUNDERSTORMS HIGH BASED THUS NO RESTRICTION TO VSBY OR CIGS ARE EXPECTED WITH ANY ACTIVITY. THE DRY SURFACE LAYER WILL ALSO CREATE POTENTIAL PROBLEMS FOR VARIABLE AND STRONG WINDS AT THE SURFACE IN AND NEAR ANY SHOWER OR THUNDERSHOWER. && .FIRE WEATHER... HOT AND DRY CONDITIONS CONTINUE THROUGH THE HOLIDAY WEEK. CAN NOT RULE OUT A STRAY THUNDERSTORM IN THE EVENING OR OVERNIGHT HOURS...WITH A CHANCE AT LESS THAN 20 PERCENT. HOWEVER...ANY ISOLATED THUNDERSTORM THAT DEVELOPS WILL PRESENT THE POSSIBILITY OF DRY LIGHTNING AND GUSTY WINDS DUE TO A DRY LOWER LEVEL OF THE ATMOSPHERE. HIGHS THROUGH MUCH OF THE WEEK WILL BE WELL INTO THE 90S TO 105 DEGREES. && .LBF WATCHES/WARNINGS/ADVISORIES...HEAT ADVISORY FROM NOON MONDAY TO 9 PM CDT THURSDAY FOR NEZ005>010-025>029-037-038-059-070-071. && SHORT TERM/EXTENDED...ROBERG AVIATION...MASEK
Hazardous weather outlook, Jul 1, 3:35 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 335 PM CDT SUN JUL 1 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-022045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 335 PM CDT SUN JUL 1 2012 /235 PM MDT SUN JUL 1 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE CONTINUES TO BE AN ELEVATED RISK FOR FIRES ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. THE VERY HIGH FIRE DANGER IS DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY AND GUSTY SOUTHERLY WINDS. THE FIRE DANGER THREAT WILL DIMINISH SOMEWHAT OVERNIGHT AS WINDS DIE OFF AND RELATIVE HUMIDITY INCREASES AS TEMPERATURES COOL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WITH THE FRONT CONTINUING TO MIGRATE NORTH AND SOUTH ACROSS NEBRASKA...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AND TUESDAY. IN ADDITION...UNUSUALLY HOT CONDITIONS WILL CONTINUE AND...WITH THOSE CONDITIONS...THE RISK OF FIRE WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CLB
Nearby
Heat Advisories in Nebraska, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.